N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Modeling holes and inclusions by level sets in the extended finite-element method

N. Sukumar, D. L. Chopp, N. Moës, and T. Belytschko. Modeling holes and inclusions by level sets in the extended finite-element method. Computer Methods in Applied Mechanics and Engineering, 190(46--47):6183–6200, 2001.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Sukumar:2001:MHI,
	author = "N. Sukumar and D. L. Chopp and N. Mo{ë}s and T. Belytschko",
	title  = "Modeling holes and inclusions by level sets in the
      	          extended finite-element method",
	journal = CMAME,
 	volume  = "190",
	number  = "46--47",
	pages   = {6183--6200},
	year    = "2001",
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/xfem/papers/xfem_ls.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {PUFEM/X-FEM}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20